Anxiety Support
35,614 members39,159 posts

Dizzyness on switching med manufacturers?

So I just started my new dose of sertraline (finished my old bottle yesterday) and I noticed it was made by a different manufacturer than the old bottle was. Well, about half hour after taking it I had my headache back that hasn't been around for a little over a week, came back, and I began getting dizzier and dizzier as the day progressed. Its now really bad, like worse than when I started the meds a few months ago. Is there an explanation for it?

3 Replies
oldestnewest

Hi TrippyMcGuire762,

When the patent on a particular medication runs out, generic versions come onto the market.

The active ingredients are the same dosage but the carrier materials are often changed. This is what may cause a headache etc as the body adjusts to something new. If the side effects don't resolve, go back to the original maker.

Are you sure there is nothing else causing anxiety that could be causing a tension headache?

1 like
Reply

No. Ive been fine for like two weeks, till two days ago, but I was over that by today.

Reply

Is it possible that you were thrown into anxiety by what you read...maybe panicked unknowingly that they may not work as well?

1 like
Reply

You may also like...